Hi there, I have been on 20mg of prozac for terrible anxiety for over three months now and feeling much better but over the last week it has largely returned (I think I messed it up when I started to take it at night instead of in the morning) and now I'm unsure if I should maybe consider upping the dosage. I have heard of lots of people who find they need to increase the dosage at some point. I'm really low again as I thought I was doing great and it wasn't affecting my life and nothing has changed in my life to have brought it on, but I just started to feel uneasy again. Any advice appreciated!
I agree with the 1st answer. Having anxiety problems tends to humble you. Just when you think you're doing fine, you can experience a change of increased anxiety. If you took the Prozac in the am on day 1, then day 2 took nothing in the am and began taking it at night, you left a big gap for anxiety to start up again. Try to avoid this. I take an anti-anxiety medicine, klonopin, in addition to Prozac and other antidepressants. Sometimes Prozac alone is not enough. It's best for you if you give the Prozac more time and avoid the anti-anxiety medicine.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2012 • 1 answer
Posted 31 Jul 2014 • 3 answers
Posted 16 Sep 2015 • 2 answers
Posted 27 Apr 2016 • 5 answers
Posted 18 Aug 2017 • 2 answers